If I remember right I was on the same, or similar, dose to you when I was on Cape in 2013. It took me a few cycles to feel right on it and I thought, like you, that FEC had been easier! However once my body adjusted to the dose I was able to get on with things pretty much as normal but I do know how fatigue can affect people differently. I'm currently on kadcyla and almost everyone on this forum who's on it speaks about fatigue but other than the first few days after the IV I don't get fatigued. I would ask for a dose reduction if you are struggling, the oncs will want you to tolerate this drug and live with it, not suffer in silence. It's worth asking at your next appointment and, like Moijan, even on a 20% reduction in my dose I still got a good 18 months out of this chemo.
sorry you are feeling down. Also lack of food etc can make you down, due to low sugar levels.
are you able to force down some ice cream? Or chocolate, they might help?
Once your appetite comesback you can revert to a more sensible diet again! Milk is an excellent way of getting wuick nourishment too.
yes Cape does this im afraid, but do try and hang in there as its a good chrmo and one you can take at home by mouth...beats the i/v regime...and I miss itxx
you can ask to have a reduction of dose if you realky find its affecting you...they always put u on the highest does at first to see how you go. Chat to your onc
i went onto one week on and one off, which suited me better and it still worked well for two years that way and on a reduced dose too xx
do try the Cape thread too as there are lots of lovely ladies on cape xx
love and hugs
Thank you for sharing your story. I am sure some of our users will be along to share their experiences and show their support soon.
In the meantime you can always post on our Ask the Nurse board or call our helpline on 0808 800 6000, who will be able to talk you through any questions you have and offer a friendly ear. The opening hours are below:
Late opening Wednesday, 9am-7pm